Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Lito

Members
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Lito

  • Rank
    Newbie
  1. Yes I take beta blockers. Metoprolol. Without the beta blockers I won't be able to do the test and will be starting soon dialtezam do to bp spikes and rebound tachycardia after the metoprolo wears off.
  2. Anyone could help? I'm very concerned about this.
  3. Methacholine challenge. Anyone had this test done before? I’m concern since the drug is use to trigger an asthma attack and constrict the airways making the oxigen levels low.
  4. Yes I was diagnosed 5 years ago, I have had two positive TTT and an abnormal Qsart, I mentioned the incidents but told me that this med or incident is not on my chart. My incidents were from another hospital 5 years ago. I also remember when I first got sick that I was hospitalized for days and that the hospital tried on me different meds to lower the tachycardia , one of them caused more tachycardia and my legs felt very heavy, they stopped the med and got discharged with metoprolol. I didn't have time to explain everything in detail because the med was prescribed at the end of the appointment. The cardiologist seems like a nice person and told me to at least try the med and to see if it works, also told me that the med is less potent than those two meds. But I'm still afraid. I don't know the cardiologist well so I'm not sure how is going to react if I don't try the med.
  5. Hi First time posting here, I have a question... I have had adverse effects after I was given nitro and adenosine, nitro was given in an ambulance and triggered a very bad tachycardia, it reached my max HR. Also before starting a stress test I was given adenosine and did the same, Max heart rate and blood pressure dropped, I ended on the floor. The doctor that did the stress test told me he never saw this happened before after the medication. Those events were before my diagnosis of autonomic neuropathy/pots. Ok Now I'm seeing a new cardiologist and wants me to take metoprolol with diltiazem, but after doing some research I have found out that diltiazem is also a vasodilator. Should I be concerned? I mean I don't want to challenge the doctor expertise and experience at all. The reason for the meds change is because I'm taking the short-acting metoprolol and I'm still having symptoms and I can only tolerate 25mg twice a day. Thank you in advance .
×
×
  • Create New...